# SDR SWI2024F01160

- Difficulty date: August 16, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT CRACKED AT STGR12L AS MARKED     (C-CHECK RO 11/7/2024)    REMOVED AND INSTALLED NEW LH WINDSHIELD SIDE POST SUPPORT PN 601R34032-21 REF CRJ 200 SRM 51-42-06 & DWG NO 601R34032 REV -V. SEE CONTINUATION FOR DETAILSCOMPLIED WITH TASK CARD 51-900-1003-SKY
